# SDR UPS09654748

- Difficulty date: February 11, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12616
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C BULK CARGO COMPT STA 1461 RBL 8 STIFFENER FOUND DEFORMED.  BULK CARGO COMPT STA 1461 RBL 8 STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
